Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Red blisters on legs, thighs, post scabies phase. Family history of condition. Treatment?

I think I am in the post- scabies phase. I have big, red blisters on my legs now (as well as small rashes and bumps on my thighs and forearms). Should I pop the blisters or leave them alone? They are sore to the touch but not itchy in the least. Are the blisters a good sign? Are there also any noticeable signs (that I can look for) that tells me the mites are dying/dead? I feel like, even after the Permethrin , my family is still fighting this thing to the death.
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  289
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Dermatologist 's  Response
Hi ,
Thanks for writing in.
The condition can be scabies with bacterial infection.
A visit to your primary care children specialist or dermatologist will be required for proper diagnosis.
Till the time you can apply a soothing lotion like calamine lotion or aloe vera lotion.
Oral and topical antibiotics will be required.
Anti scabies lotion application will be required to be repeated.
Hope this helps.
Answered: Tue, 15 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor